# SDR MASA2012012164347

- Difficulty date: January 11, 2012
- Submitted: January 12, 2012
- Operation: Air carrier
- Aircraft: N522LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10262
- Aircraft time: 12,631 hours, 9,006 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Damaged
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR "OPEN" PLCD DAMAGED.  R2 MAIN ENTRY DOOR "OPEN" PLCD.
